Mixing clarithromycin and certain BP meds poses risks

11/10/2013 | CTV.ca (Canada)

Combining the antibiotic clarithromycin and calcium channel blockers may put patients at increased risk for acute kidney injury, dangerously low blood pressure and death within 30 days of taking these drugs together, according to a Canadian study presented at a meeting of the American Society of Nephrology. "Our results suggest that potentially hundreds of hospitalizations and deaths in our region may have been associated with this largely preventable drug-drug interaction," researchers said.

View Full Article in:

CTV.ca (Canada)

Published in Brief:

SmartBrief Job Listings for Health Care

Job Title Company Location
Consultant
Attest Health Care Advisors
Nationwide, SL_Nationwide
NGS Provider Enrollment Rep
National Government Services - WellPoint
Harrisburg, PA
Consultant
Attest Health Care Advisors
Nationwide, SL_Nationwide
Program Manager II
Tufts Health Plan/Network Health
Medford, MA
Director, Medicare Advantage/Medicare Part D Focus
Avalere Health
Washington, DC